# SDR ASAA2018071625466

- Difficulty date: July 16, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 18,868 hours, 6,230 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Panel
- Part number: 6937319312
- Part serial: F08052
- Condition: Failed
- Location: Cockpit
- Part time: 18,861 hours, 6,224 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH APU RUNNING PLACED BLEEDS AND PACKS ON AND FWD CAB ZONE TEMP LIGHT ILLUMINATED. INTERMITTENTLY, MASTER CAUTION EXTINGUISHED LIGHTS. ZONE TEMP ILLUMINATES ON RECALL. GROUNDED - YES. REPLACED P5-10 PANEL REF AMM 21-51-65 OP CHECK NORMAL. FWD CABIN ZONE TEMP LIGHT NO LONGER ILLUMINATES ON RECALL.
